Bilangan Invers Dominasi Total Pada Triangular Snake Graph, Line Triangular Snake Graph, dan Shadow Triangular Snake Graph

Nurhamzah Nurhamzah, Nilamsari Kusumastuti, Fransiskus Fran


Let G = (V(G), E(G)) be a connected graph, where V(G) is the set of vertices and E(G) is the set of edges. The set Dt(G) is called the total domination set in G if every vertex v 2 V(G) is adjacent to at least one vertex in Dt (G). Furthermore, Dt(G) must satisfy the property N(Dt ) = V(G), where N(Dt) is an open neighbourhood set of Dt(G). Suppose that Dt(G) is the total domination set with minimum cardinality. If V(G) - Dt(G) contains a total domination set Dt-1(G), then Dt-1(G) is the inverse set of total domination relative to the total domination set Dt (G). The inverse’s number of the total domination set denotes the minimum cardinality of the inverse set of total domination. This number is denoted by gt-1 (G). This article discusses the inverse’s number of total domination of the triangular snake graph (Tn), line triangular snake graph (L (Tn)), and shadow triangular snake graph (D2 (Tn)). Graph Tn is a graph obtained from the path graph (Pn) by replacing each side of the path with a cycle graph (C3). Graph L (Tn) is a graph where the vertex set in L(Tn) is the edge set on Tn, or V(L(Tn)) = E(Tn). Graph D2 (Tn) is a graph obtained by combining two copies of a graph Tn, namely Tn0 and T00n. This research shows that the graph Tn does not have an inverse of domination total, gt-1 (L (Tn)) = n for n = 4, 6, 8, gt-1 (L (Tn)) = n - 1 for n = 3, 5, 7, or n ≥ 9 with n 2 N, and gt-1 (D2 (Tn)) = b23nc for n ≥ 3 with n 2 N.


Total Domination Number; Inverse Total Domination; Open Neighborhood

Full Text:



R. Munir, Matematika Diskrit, 3rd ed. Bandung: Informatika, 2010.

G. Chartrand and L. Lesniak, Graphs & digraphs, 3rd ed. CRC repr. Boca Raton, Fla.: Chapman & Hall, 2000.

V. R. Kulli and S. Sigarkanti, “Inverse Domination In Graphs,” National Academy Science Letters, vol. 14, no. 12, pp. 473–475, 1991.

M. A. Henning and A. Yeo, Total Domination in Graphs, ser. Springer Monographs in Mathematics. New York, NY: Springer New York, 2013, doi:

V. R. Kulli and R. R. Iyer, “Inverse total domination in graphs,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 10, no. 5, pp. 613–620, oct 2007, doi:

M. El-Zahar, S. Gravier, and A. Klobucar, “On the total domination number of cross products of graphs,” Discrete Mathematics, vol. 308, no. 10, pp. 2025–2029, may 2008, doi:

M. A. Henning, “A survey of selected recent results on total domination in graphs,” Discrete Mathematics, vol. 309, no. 1, pp. 32-63, jan 2009, doi:

S. A. Kauser, A. Khan, and M. S. Parvathi, “Inverse Domination and Inverse Total Domination for an Undirected Graph,” Advances and Applications in Discrete Mathematics, vol. 23, no. 2, pp. 65–74, mar 2020, doi:

A. N. Gani and S. Anupriya, “Inverse Total Domination on Intuitionistic Fuzzy Graphs,” Int. J. Pure Appl. Math., vol. 117, no. 13, pp. 29–34, 2017.

K. C and S. K, “Inverse Domination And Inverse Total Domination In Digraph,” International Journal of Mathematics Trends and Technology, vol. 66, no. 3, pp. 12–17, mar 2020, doi:

M. P. Sumathi, “On neighbourhood transversal domination in graphs,” International Journal of Contemporary Mathematical Sciences, vol. 9, pp. 243–252, 2014, doi:

S. K. Vaidya and R. M. Pandit, “Edge Domination in Various Snake Graphs,” International Journal of Mathematics and Soft Computing, vol. 7, no. 1, p. 43, jan 2017, doi:

I. Roza, N. Narwen, and Z. Zulakmal, doi:

P. Ghosh, S. N. Mishra, and A. Pal, “Various Labeling on Bull Graph and Some Related Graphs,” Int. J. Appl. Fuzzy Sets Artif. Intell., vol. 5, pp. 23–35, 2015.

M. K. Fransiskus Fran, Murti, “Bilangan Dominasi Total pada Triangular Snake Graph,” Bimaster : Buletin Ilmiah Matematika, Statistika dan Terapannya, vol. 9, no. 1, pp. 87–94, jan 2020, doi:


Copyright (c) 2022 Nurhamzah Nurhamzah, Nilamsari Kusumastuti, Fransiskus Fran

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Jambura Journal of Mathematics has been indexed by

>>>More Indexing<<<

Creative Commons License

Jambura Journal of Mathematics (e-ISSN: 2656-1344) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Powered by Public Knowledge Project OJS. 

Editorial Office

Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango, Gorontalo, Indonesia